Alert archive / Louisiana / Flash Flood Warnings in 2015
Flash Flood Warning 24, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Jun 9, 2015, 8:34 AM CDT for Hancock County, Pearl River County, Mississippi; Saint Tammany Parish, Tangipahoa Parish, Washington Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2015, 8:34 AM CDT (13:34 UTC)
- Expired
- Jun 9, 2015, 11:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Saint Tammany Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, Hancock County, MS, Pearl River County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 1.6 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2023 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 807 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
203
WGUS54 KLIX 091334
FFWLIX
LAC103-105-117-MSC045-109-091630-
/O.NEW.KLIX.FF.W.0024.150609T1334Z-150609T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
834 AM CDT TUE JUN 9 2015
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WASHINGTON PARISH IN SOUTHEASTERN LOUISIANA...
ST. TAMMANY PARISH IN SOUTHEASTERN LOUISIANA...
EAST CENTRAL TANGIPAHOA PARISH IN SOUTHEASTERN LOUISIANA...
PEARL RIVER COUNTY IN SOUTHERN MISSISSIPPI...
HANCOCK COUNTY IN SOUTHERN MISSISSIPPI...
* UNTIL 1130 AM CDT
* AT 832 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SLIDELL...BOGALUSA...PICAYUNE...BAY ST. LOUIS...COVINGTON...
WAVELAND...FRANKLINTON...POPLARVILLE...DIAMONDHEAD...PEARL RIVER...
ABITA SPRINGS...VARNADO...MADISONVILLE...FOLSOM...SUN...
CROSSROADS...BUSH...ENON...STENNIS SPACE CENTER AND LACOMBE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3075 8939 3037 8935 3033 8938 3034 8935
3030 8934 3026 8942 3023 8942 3017 8972
3021 8978 3023 8985 3025 8987 3030 8999
3036 9008 3039 9019 3037 9026 3087 9026
3099 8960
$$2 follow-up statements
079
WGUS74 KLIX 091455
FFSLIX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
955 AM CDT TUE JUN 9 2015
LAC105-117-MSC045-109-091504-
/O.CAN.KLIX.FF.W.0024.000000T0000Z-150609T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON LA-TANGIPAHOA LA-PEARL RIVER MS-HANCOCK MS-
955 AM CDT TUE JUN 9 2015
...THE FLASH FLOOD WARNING FOR WASHINGTON AND EAST CENTRAL TANGIPAHOA
PARISHES...PEARL RIVER AND HANCOCK COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 3065 8985 3056 8979 3056 8980 3046 8970
3031 8964 3029 8965 3020 8959 3017 8972
3021 8978 3023 8985 3025 8987 3030 8999
3036 9008 3039 9018 3037 9024 3070 9025
$$
LAC103-091630-
/O.CON.KLIX.FF.W.0024.000000T0000Z-150609T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. TAMMANY LA-
955 AM CDT TUE JUN 9 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
ST. TAMMANY PARISH...
AT 954 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS ST TAMMANY PARISH. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SLIDELL...COVINGTON...PEARL RIVER...ABITA SPRINGS...MADISONVILLE...
FOLSOM...SUN...LACOMBE...BUSH...PEARLINGTON AND SLIDELL AIRPORT.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3065 8985 3056 8979 3056 8980 3046 8970
3031 8964 3029 8965 3020 8959 3017 8972
3021 8978 3023 8985 3025 8987 3030 8999
3036 9008 3039 9018 3037 9024 3070 9025
$$503
WGUS74 KLIX 091558
FFSLIX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1058 AM CDT TUE JUN 9 2015
LAC103-091608-
/O.CAN.KLIX.FF.W.0024.000000T0000Z-150609T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. TAMMANY LA-
1058 AM CDT TUE JUN 9 2015
...THE FLASH FLOOD WARNING FOR ST. TAMMANY PARISH IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3065 8985 3056 8979 3056 8980 3046 8970
3031 8964 3029 8965 3020 8959 3017 8972
3021 8978 3023 8985 3025 8987 3030 8999
3036 9008 3039 9018 3037 9024 3070 9025
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 8:00 AM CDT, 34 minutes earlier.
Area forecast discussion, Jun 9, 8:00 AM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
800 AM CDT TUE JUN 9 2015
...SOUNDING DISCUSSION...
PRECIPITABLE WATER HAS CLIMBED UP TO ALMOST 2 INCHES THIS MORNING.
THERE WERE SEVERAL CLOUD LAYERS OBSERVED AT LAUNCH AND THE
SOUNDING SHOWS SEVERAL SATURATED LAYERS. THUNDERSTORMS ARE CURRENTLY
MOVING INTO OUR AREA. BASED OFF OF THE SOUNDING AND
CALCULATIONS...APPEARS THAT A BRIEF PERIOD OF HEAVY RAIN MAY BE
THE BIGGEST CONCERN THIS MORNING. WSR-88D DUAL POL ALGORITHMS
INDICATES 1-2 INCH PER HOUR RATES HAVE BEEN FALLING OVER PARTS OF
MARION...LAWRENCE...JEFFERSON DAVIS AND MARION MOVING SOUTHEAST
INTO OUR AREA. 0-6KM MEAN WIND IS 6 KNOTS SO STORMS COULD DROP A
QUICK INCH OR TWO AS THEY SLOWLY MOVE SOUTHEAST. AS HAS BEEN THE
CASE THE LAST FEW DAYS...WINDS ARE GENERALLY 10 KNOTS OR LESS IN
THE LOWER HALF OF THE ATMOSPHERE.
12Z BALLOON INFO: THERE WERE NO ISSUES WITH THE FLIGHT THIS
MORNING THAT LASTED 110 MINUTES. THE BALLOON ASCENDED TO 21.5
MILES ABOVE THE GROUND BEFORE BURSTING NEAR LAKE CATHERINE 18
MILES DOWNRANGE FROM THE OFFICE.
ANSORGE
&&
.PREV DISCUSSION... /ISSUED 356 AM CDT TUE JUN 9 2015/
SYNOPSIS...
UPPER RIDGE OVER THE RIO GRANDE VALLEY WITH THE AXIS OF AN UPPER
TROF FROM THE GREAT LAKES TO THE ALABAMA COAST. AT THE
SURFACE...HIGH PRESSURE CENTERED OFF THE ATLANTIC COAST WITH A
FRONTAL SYSTEM EXTENDING FROM LAKE ONTARIO TO THE RED RIVER
VALLEY. ISOLATED CONVECTION OVER THE COASTAL WATERS THIS MORNING.
ADDITIONAL CONVECTION OVER CENTRAL MISSISSIPPI NORTH OF INTERSTATE
20 IS SINKING TOWARD THE AREA. AWAY FROM MARINE
INFLUENCES...TEMPERATURES ARE IN THE MID 70S AT 3 AM.
SHORT TERM...
MOISTURE LEVELS CONTINUE TO INCREASE...WITH THE 09/00Z LIX
SOUNDING SHOWING A PRECIPITABLE WATER VALUE OF 1.86 INCHES. GFS
AND NAM BUFR SOUNDINGS HAVE BOTH INITIALIZED SOMEWHAT DRIER...IN
THE 1.65-1.70 RANGE. ALL MODEL SOLUTIONS KEEP MOISTURE LEVELS
RATHER HIGH...MOSTLY IN EXCESS OF 1.75 INCHES...THROUGH THE WORK
WEEK. UPPER IMPULSE MOVING SOUTHEAST FROM OKLAHOMA WILL REACH THE
AREA THIS AFTERNOON AND GRADUALLY CLOSE OFF A WEAK UPPER LOW NEAR
OR OVER THE AREA WEDNESDAY AND THURSDAY. HIGH MOISTURE LEVELS WILL
COMBINE WITH SOME UPPER DIVERGENCE TO ALLOW THE DEVELOPMENT OF
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY WITH THE
POTENTIAL FOR LOCALLY HEAVY RAIN. WE LOSE THE UPPER DIVERGENCE FOR
WEDNESDAY AND THURSDAY...SO THINGS MAY NOT BE QUITE AS ACTIVE
FOR THOSE TWO DAYS. WILL BE CARRYING LIKELY POPS ACROSS MOST OF
THE AREA DURING THE DAYTIME PERIODS THROUGH THURSDAY...LOWERING TO
CHANCE OVERNIGHT. WILL NEED TO KEEP AN EYE ON RAINFALL TOTALS THE
NEXT FEW DAYS. HIGHER MOISTURE LEVELS...ADDITIONAL
CLOUDS...ETC...SHOULD HOLD HIGH TEMPERATURES IN THE MID AND UPPER
80S THROUGH THURSDAY. 35
LONG TERM...
UPPER RIDGING WILL BEGIN TO BUILD WESTWARD FROM THE ATLANTIC OVER
THE WEEKEND...GRADUALLY SHIFTING THE WEAK UPPER LOW WESTWARD. IT
MAY TAKE TILL THE MIDDLE OF NEXT WEEK FOR THE HIGH TO SHIFT FAR
ENOUGH WESTWARD TO CAP THE ATMOSPHERE...SO WILL ONLY SHOW A SLOW
DECLINE IN DAILY RAIN CHANCES. WILL MAINTAIN THE 50-60 DAYTIME POPS
ON FRIDAY...AND GRADUALLY TAPER DOWN TO 30 TO 40 PERCENT BY
TUESDAY. OVERNIGHT POPS WILL GENERALLY BE IN THE CHANCE CATEGORY.
OVERNIGHT LOWS WILL BE IN THE LOW TO MID 70S FOR MUCH OF THE
EXTENDED PERIOD. HIGHS WILL SLOWLY INCREASE AS RAIN CHANCES
DECREASE...RETURNING TO THE LOWER 90S BY ABOUT TUESDAY. 35
AVIATION...
VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH MOST OF THIS MORNING
WITH THE EXCEPTION BEING NEAR ISOLATED TO SCATTERED SHRA/TSRA WHERE
TEMPO LOWER CIGS AND VSBYS WILL OCCUR. SHRA/TSRA WILL LIKELY START
TO BECOME SCATTERED TO NUMEROUS IN COVERAGE BY LATE MORNING OR EARLY
AFTERNOON AND CONTINUING MUCH OF THE AFTERNOON. PREVAILING MVFR
CONDITIONS ARE EXPECTED TO DEVELOP MAINLY DUE TO VSBY RESTRICTIONS
IN RAIN...AND TEMPO IFR MAY NEED TO BE ADDED WITH THE 12Z TAFS BASED
ON THE LATEST HI-RES MODELS AND RADAR TRENDS PROJECTION OF THE
TIMING OF HEAVIER RAINFALL FROM CONVECTION. SHRA/TSRA SHOULD
DECREASE IN COVERAGE AND IMPACTS TONIGHT...HOWEVER SOME AREAS OF
LIGHT FOG COULD BRING ADDITIONAL MVFR CATEGORY VSBYS. 22/TD
MARINE...
HIGH PRESSURE RIDGE OVER THE WESTERN ATLANTIC OCEAN INTO THE EASTERN
GULF COAST REGION WILL REMAIN NEARLY STATIONARY THROUGH THE WEEKEND.
SOUTHWEST WINDS THAT PICKED UP INTO THE 10 TO 15 KNOTS RANGE ACROSS
THE EASTERN WATERS OVERNIGHT SHOULD SETTLE BACK DOWN TO AROUND 10
KNOTS OR LESS ACROSS ALL WATERS THIS MORNING THROUGH WEDNESDAY SINCE
THE PRESSURE GRADIENT WILL BE SLACK.
WINDS AND SEAS ARE EXPECTED TO GRADUALLY RAMP UP WEDNESDAY NIGHT
INTO THURSDAY AND FRIDAY AS THE PRESSURE GRADIENT TIGHTENS DUE TO
STRENGTHENING HIGH PRESSURE TO THE EAST AND TENDENCY FOR LOWER
PRESSURE OVER THE SOUTHWEST AND FAR WESTERN GULF OF MEXICO.
CONDITIONS MAY APPROACH OR EXCEED SMALL CRAFT ADVISORY CRITERIA
THURSDAY NIGHT THROUGH FRIDAY NIGHT OR SATURDAY MORNING MAINLY OVER
THE WATERS 20 TO 60 NAUTICAL MILES OFFSHORE. 22/TD
DECISION SUPPORT...
DSS CODE...GREEN.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...NONE.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 88 71 87 70 / 60 30 60 30
BTR 89 72 88 71 / 60 30 50 30
ASD 88 73 86 73 / 60 40 60 40
MSY 88 75 87 74 / 60 40 60 40
GPT 88 75 86 75 / 60 40 60 40
PQL 87 73 85 73 / 60 40 50 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Jun 9, 8:18 AM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 818 AM CDT TUE JUN 9 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-100130- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 818 AM CDT TUE JUN 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY AND ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. THERE IS A MARGINAL RISK OF SEVERE WEATHER TODAY OVER PARTS OF SOUTHEAST LOUISIANA WITH THE MAIN THREAT BEING DAMAGING STRAIGHT LINE WIND GUSTS. THUNDERSTORMS COULD ALSO PRODUCE FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE POSSIBLE THE ENTIRE PERIOD. WHILE THE THREAT OF WIDESPREAD HAZARDOUS WEATHER IS LOW...SOME OF THE STRONGER THUNDERSTORMS EACH DAY COULD PRODUCE FREQUENT LIGHTNING...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. WINDS AND WAVE HEIGHTS WILL INCREASE LATE THIS WEEK AND MAY APPROACH SMALL CRAFT ADVISORY CRITERIA ACROSS OFFSHORE PORTIONS OF THE COASTAL WATERS THURSDAY NIGHT THROUGH SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jun 9, 7:30 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
730 AM CDT TUE JUN 9 2015
LAZ037-039-071-MSZ069>071-077-091300-
NORTHERN TANGIPAHOA-WASHINGTON-ST. HELENA-PIKE-WALTHALL-PEARL
RIVER-AMITE-
730 AM CDT TUE JUN 9 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WASHINGTON...NORTHERN
TANGIPAHOA AND ST. HELENA PARISHES...WALTHALL...NORTHWESTERN PEARL
RIVER...SOUTHEASTERN AMITE AND PIKE COUNTIES...
AT 728 AM CDT...A 10 TO 20 MILE WIDE LINE OF THUNDERSTORMS...SOME
STRONG...EXTENDED FROM NEAR KOKOMO TO DARLINGTON...AND MOVING
SOUTHEAST AT 10 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FRANKLINTON...GREENSBURG...AMITE...AMITE CITY...MAGNOLIA...
KENTWOOD...TYLERTOWN...VARNADO...ROSELAND...OSYKA...EASLEYVILLE...
SALEM...DARLINGTON...DEXTER...GILLSBERG...WILMER...MOUNT HERMAN...
TANGIPAHOA...ANGIE AND MCCOMB.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3118 9003 3117 9001 3114 9001 3113 8994
3107 8992 3108 8984 3100 8983 3100 8956
3091 8946 3069 9072 3096 9085 3100 9083
3100 9087 3106 9090 3134 9004
TIME...MOT...LOC 1228Z 308DEG 8KT 3123 8996 3089 9076
TDSpecial weather statement, Jun 9, 8:02 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
802 AM CDT TUE JUN 9 2015
LAZ039-040-071-072-MSZ069>071-077-080-091400-
SOUTHERN TANGIPAHOA LA-NORTHERN TANGIPAHOA LA-WASHINGTON LA-
ST. TAMMANY LA-PIKE MS-WALTHALL MS-PEARL RIVER MS-HANCOCK MS-
AMITE MS-
802 AM CDT TUE JUN 9 2015
...SPECIAL WEATHER STATEMENT...
AT 801 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR VARNADO TO NEAR
WILMER...AND MOVING SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BOGALUSA...PICAYUNE...FRANKLINTON...POPLARVILLE...AMITE...AMITE
CITY...MAGNOLIA...KENTWOOD...INDEPENDENCE...TYLERTOWN...VARNADO...
ROSELAND...FOLSOM...SUN...OSYKA...CROSSROADS...BUSH...ENON...SALEM
AND WILMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3113 9000 3113 8994 3107 8992 3107 8983
3100 8983 3101 8950 3098 8947 3098 8943
3101 8942 3101 8935 3052 8934 3053 9019
3057 9048 3121 9063 3124 9004
TIME...MOT...LOC 1301Z 332DEG 22KT 3091 8977 3089 9033The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:30 AM CDT | Special Weather Statement | LIX | Pike, Walthall | 30 min |
| Jun 9, 8:02 AM CDT | Special Weather Statement | LIX | Pearl River, Pike, Walthall | 58 min |
| Jun 9, 9:10 AM CDT | Special Weather Statement | LIX | Livingston, Saint Helena, Tangipahoa | 65 min |
| Jun 9, 10:13 AM CDT | Special Marine Warning | LIX | 32 min | |
| Jun 9, 10:22 AM CDT | Special Weather Statement | LIX | Ascension, Livingston, Tangipahoa | 53 min |
| Jun 9, 11:19 AM CDT | Special Weather Statement | LIX | East Baton Rouge, Livingston | 56 min |
| Jun 9, 11:36 AM CDT | Flash Flood Warning | LIX | East Baton Rouge, Livingston, Saint Helena | 114 min |
| Jun 9, 12:16 PM CDT | Special Weather Statement | LIX | West Feliciana | 59 min |
| Jun 9, 12:18 PM CDT | Special Weather Statement | LIX | Assumption | 57 min |
| Jun 9, 1:15 PM CDT | Flash Flood Warning | LIX | East Baton Rouge, Iberville, West Baton Rouge | 3 hr |
Nearby
Flash Flood Warnings in Louisiana, 2015Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.